# SDR 2002FA0000347

- Difficulty date: June 25, 2001
- Submitted: March 14, 2002
- Operation: General aviation
- Aircraft: CFQYQ
- Make and model: Bbavia 7ECA
- Aircraft serial: 128
- Engine: Cont O200*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,905 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLE AREA IN THE REGION OF LIFT STRUT ATTACHMENT POINT,  REMOVED VARNISH AND SMALL AMOUNT OF WOOD, COULD IDENTIFY SMALL CRACK IN THE GLUE JOINT ON REAR FACE OF RT REAR WING SPAR.  ALSO DETECTED ON UPPER EDGE OF RT REAR SPAR A TOTAL OF 5 COMPRESSION TYPE CRACKS.  TWO ACTUAL SPLITS WERE REVEALED STARTING AT THE REINFORCING PLYWOOD PLATE.  FOLLOWED EDGE GRAIN OF WOOD FRO ABOUT 2 AND 3 INCHES.  TWO OF THESE CRACKS EXTENDED DOWN THROUGH SPAR, AT  PLYWOOD PLATE EDGE, A DISTANCE OF ABOUT 40-50 PER CENT OF THE WING SPAR.  SUGGEST: ALL PLYWOOD REINFORCING PLATES HAVE THEIR VERTICAL EDGES CHAMFERED(TAPERED) AT LEAST .7500 INCH, HELP IN REDUCING STRESS RISER CRATED AT VERTICAL EDGE OF REINFORCING PLATE.
